RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2003, Volume 44, Number 1, Pages 178–192 (Mi smj1156)  

This article is cited in 5 scientific papers (total in 5 papers)

Estimates for the approximation numbers of one class of integral operators. I

E. N. Lomakina

Computer Centre Far-Eastern Branch of RAS

Abstract: Asymptotic estimates are obtained for the approximation numbers of the Hardy integral operator with variable limits of integration.

Keywords: Hardy operator with variable limits of integration, approximation numbers, counting function of the sequence of approximation numbers

Full text: PDF file (252 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2003, 44:1, 147–159

Bibliographic databases:

UDC: 517.51
Received: 13.02.2002

Citation: E. N. Lomakina, “Estimates for the approximation numbers of one class of integral operators. I”, Sibirsk. Mat. Zh., 44:1 (2003), 178–192; Siberian Math. J., 44:1 (2003), 147–159

Citation in format AMSBIB
\Bibitem{Lom03}
\by E.~N.~Lomakina
\paper Estimates for the approximation numbers of one class of integral operators.~I
\jour Sibirsk. Mat. Zh.
\yr 2003
\vol 44
\issue 1
\pages 178--192
\mathnet{http://mi.mathnet.ru/smj1156}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967615}
\zmath{https://zbmath.org/?q=an:1029.47027}
\elib{http://elibrary.ru/item.asp?id=14171222}
\transl
\jour Siberian Math. J.
\yr 2003
\vol 44
\issue 1
\pages 147--159
\crossref{https://doi.org/10.1023/A:1022076623582}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000181022100014}


Linking options:
  • http://mi.mathnet.ru/eng/smj1156
  • http://mi.mathnet.ru/eng/smj/v44/i1/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. E. N. Lomakina, “Estimates for the approximation numbers of one class of integral operators. II”, Siberian Math. J., 44:2 (2003), 298–310  mathnet  crossref  mathscinet  zmath  isi
    2. E. P. Ushakova, “Upper estimates for the approximation numbers of the generalized Laplace transform”, Proc. Steklov Inst. Math., 283 (2013), 260–280  mathnet  crossref  crossref  mathscinet  isi  elib
    3. M. G. Nasyrova, E. P. Ushakova, “Hardy–Steklov operators and Sobolev-type embedding inequalities”, Proc. Steklov Inst. Math., 293 (2016), 228–254  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. D. V. Prokhorov, V. D. Stepanov, E. P. Ushakova, “Hardy–Steklov Integral Operators”, Proc. Steklov Inst. Math., 300, suppl. 2 (2018), 1–112  mathnet  crossref  crossref  zmath  isi  elib
    5. V. D. Stepanov, E. P. Ushakova, “Hardy–Steklov Operators and the Duality Principle in Weighted First-Order Sobolev Spaces on the Real Axis”, Math. Notes, 105:1 (2019), 91–103  mathnet  crossref  crossref  isi  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:168
    Full text:54
    References:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019